# SDR 29GA2018072500001

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 36,865 hours, 41,431 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0081 TPA/PBI REPORT: LUMININESCENT EXIT SIGN OVER 2F EXIT INOP. FOUND LOOSE CONNECTOR, RESCEURED CONNECTOR IAW AMM 33-50-40-04. OPS CHECKED SEVERAL TIMES GOOD.
